Search - Archive ouverte HAL Access content directly

Filter your results

4 Results

From short-range repulsion to Hele-Shaw problem in a model of tumor growth

Diane Peurichard , Sebastien Motsch
Journal of Mathematical Biology, 2018, 76 (1-2), pp.205-234. ⟨10.1007/s00285-017-1143-4⟩
Journal articles hal-03402108v1
Image document

Large-Scale Dynamics of Self-propelled Particles Moving Through Obstacles: Model Derivation and Pattern Formation

Pedro Aceves-Sanchez , Pierre Degond , Eric E Keaveny , Angelika Manhart , Sara Merino-Aceituno , et al.
Bulletin of Mathematical Biology, 2020, 82 (10), pp.129. ⟨10.1007/s11538-020-00805-z⟩
Journal articles hal-03138284v1

Asymptotic preserving schemes for nonlinear kinetic equations leading to volume-exclusion chemotaxis in the diffusive limit

Gissell Estrada-Rodriguez , Diane Peurichard , Xinran Ruan
Preprints, Working Papers, ... hal-03950098v1

Macroscopic Model for Cross-Linked Fibers with Alignment Interactions: Existence Theory and Numerical Simulations

Diane Peurichard
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 2016, 14 (4), pp.1175-1210. ⟨10.1137/15M1026729⟩
Journal articles hal-03402091v1